# SDR DALA2023061304809

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2812933) DURING THE CURRENT HCK A CRACK WAS FOUND IN THE EGPR DOOR CUTOUT JUST BELOW THE LOWER DOOR HINGE. MAINTENANCE REPAIRED DAMAGE PER ERA 609161-14.
